# SDR UIEA2018081701730

- Difficulty date: August 17, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,668 hours, 18,785 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR APPEARS TO BE BIASED LOW TO THE RIGHT SIDE. PAINTS GROUND RETURNS ON RIGHT BUT NOT SIGNIFICANTLY(FL410) WITHIN 40 NM AND VISIBLE TO THE NAKED EYE. PERFORMED OPERATIONAL TEST OF WEATHER RADAR SYSTEM IAW AMM 34-43-00-715, FOUND NO DEFECT AT THIS TIME.
